Global square and mutual stationarity at the ℵn

P Koepke, PD Welch

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)

Abstract

We give the proof of a theorem of Jensen and Zeman on the existence of a global □□ sequence in the Core Model below a measurable cardinal κκ of Mitchell order (oM(κ)oM(κ)) equal to κ++κ++, and use it to prove the following theorem on mutual stationarity at ℵnℵn.

Let ω1ω1 denote the first uncountable cardinal of VV and set Cof(ω1) to be the class of ordinals of cofinality ω1ω1.

Theorem. If every sequence(Sn)n<ω(Sn)n<ωof stationary setsSn⊆Cof(ω1)∩ℵn+2, is mutually stationary, then there is an inner model with infinitely many inaccessibles(κn)n<ω(κn)n<ωso that for everymmthe class of measurablesλλwithoM(λ)≥κmoM(λ)≥κmis, inVV, stationary inκnκnfor alln>mn>m. In particular, there is such a model in which for all sufficiently largem<ωm<ω, the class of measurablesλλwithoM(λ)≥ωmoM(λ)≥ωmis, inVV, stationary belowℵm+2ℵm+2.
Translated title of the contributionGlobal Square and mutual Stationarity at the Aleph_n
Original languageEnglish
Pages (from-to)787-806
Number of pages20
JournalAnnals of Pure and Applied Logic
Volume162
Issue number10
DOIs
Publication statusPublished - Oct 2011

Bibliographical note

Publisher: Elsevier

Fingerprint Dive into the research topics of 'Global square and mutual stationarity at the ℵn'. Together they form a unique fingerprint.

Cite this